# SDR USAA950787

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 947.5
- Part time: 27,298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-1' CHECK, VISUAL INSPECTION FOUND 1 INCH BY 3 FOOT CORROSION ON ANGLE AT BS 947.5.  CORROSION TASK NR: C53-208-01.  CORROSION LEVEL:  2.  FABRICATED NEW ANGLE REF DRAWING NR 65-49616, REPAIRED PER BOEING DRAWING 65-49616. (X)
